On polynomials all of whose roots lie on the unit circle.
Journal für die reine und angewandte Mathematik, Tome 222 (1966), pp. 69-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1966__222_150732,
author = {S. Chowla},
title = {On polynomials all of whose roots lie on the unit circle.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {69--70},
year = {1966},
volume = {222},
zbl = {0136.25303},
url = {http://geodesic.mathdoc.fr/item/JRAM_1966__222_150732/}
}
S. Chowla. On polynomials all of whose roots lie on the unit circle.. Journal für die reine und angewandte Mathematik, Tome 222 (1966), pp. 69-70. http://geodesic.mathdoc.fr/item/JRAM_1966__222_150732/